Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Breakthrough bleeding?

(3 Posts)
Beaverfeaver Mon 26-Aug-13 07:55:44

I am on the pill and have been successfully with no problem for 10 years.

In the last week I have been lightly bleeding on it though and I don't know why, and how I can get it to stop

caringmummy2013 Mon 26-Aug-13 11:23:37

Make an appointment with your nurse or doctor they may want to take swabs to rule out infections but can prescribe another pill to try to stem withdrawal bleed as its called. As we get older hormone levels can alter so sometimes requires change of pill. Are you up to date with smear tests? Have you had viral infection lately as can affect pill

summertimeandthelivingiseasy Thu 29-Aug-13 16:27:16

Are you taking anything that might interfere with the pill - antibiotics or St John's Wort?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now